{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602011843881741   Reference number:68A0057426

Contact problem for a half-space with an inclusion.

介在物(または空所)をもつ半空間に関する接触問題
Author (2):
Material:
Volume: 30  Issue:Page: 1249-1255  Publication year: 1966
JST Material Number: H0017A  ISSN: 0021-8928  Document type: Article
Article type: 原著論文  Country of issue: Netherlands (NLD) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page